Please use this identifier to cite or link to this item:
Title: Bistability driven by dichotomous noise: A comment
Author: Porrà i Rovira, Josep Maria
Masoliver, Jaume, 1951-
Lindenberg, Katja
L'Heureux, Ivan
Kapral, Raymond
Keywords: Processos estocàstics
Stochastic processes
Issue Date: 1992
Publisher: The American Physical Society
Abstract: Two recently reported treatments [J. M. Porrà et al., Phys. Rev. A 44, 4866 (1991) and I. L¿Heureux and R. Kapral, J. Chem. Phys. 88, 7468 (1988)] of the problem of bistability driven by dichotomous colored noise with a small correlation time are brought into agreement with each other and with the exact numerical results of L¿Heureux and Kapral [J. Chem. Phys. 90, 2453 (1989)].
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1992, vol. 45, núm. 8, p. 6092-6094.
Related resource:
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
69007.pdf315.75 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.